MathSciNet Relay Station
MathSciNet bibliographic data
MR1423339 (98f:22019) 22E40 (22E25)
Witte, Dave Superrigid subgroups of solvable Lie groups. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3433–3438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement